alright im 18, i have the back of a forty year old man im on tylenol 3s with codein and toradol. but thats besides the point. Well i have recently been given Pristiq for anxiety/ depression and it started to affect me sexually so i was taken off of it. The days getting off of it were horrible, i couldnt eat and if i did i would just throw it up moments later. It has been 9 days and i feel better but now i have the most severe pain in my right wrist. i have absolutely no grip and the pain strives from the back of my hand up my arm maybe half way to my elbow. i cant do anything to it and every day the pain seems to be getting worse and worse.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?